# SDR UIEA2020020600198

- Difficulty date: February 4, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,675 hours, 21,924 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 361144071
- Part serial: S27235
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU PNEUMATICS INOP (AUXILIARY POWER UNIT, PNEUMATIC FUNCTION)(C/W DDG PROCEDURE 36-11-04)( TRANSFERRED TO MDDR #124303 IAW DDG 49-11-01-01. MX ACTION C/W, CAT 'C', DUE 14FEB20. MCC GLEN  NOTIFIED. PLACARDS INSTALLED.  LOG PAGE 1190476: REMOVED AND REPLACED APU FLOW SENSING MODULE I.A.W AMM 49-53-08. NO DEFECT NOTED. OPS CHECK OK.
